header

Catalogue des Périodiques

 * |  A |  B |  C |  D |  E |  F |  G |  H |  I |  J |  K |  L |  M |  N |  O |  P |  Q |  R |  S |  T |  U |  V |  W |  X |  Y |  Z 

Périodique en cours d'abonnement
Périodique en échange
Périodique dont l'abonnement est suspendu


J
cover
Jahresbericht der deutschen mathematiker-vereinigung a pour supplément mitteilungen der deutschen mathematiker-vereinigung, issn 0942-5977 - (DE)
Issn : 0012-0456
Collection : Vol. 54 n° 1 (1950) à Vol. 81 n° 1 (1978) [Lacunes: vol. 58 n° 1 à 3 (1956) ; vol. 60 n° 1 à 3 (1958) ; vol. 63 n° 1 à 3 (1961) ; vol. 64 n° 1 à 3 (1962) ; vol. 66 n° 1 à 3 (1964) ; vol. 67 n° 1 à 3 (1965) ; vol. 81 n° 2 à 4 (1978)]
Cote : Annexe Da 1/1
URL : http://link.springer.com/journal/volumesAndIssues/13291
cover
Japanese journal of mathematics devient recent progress of natural sciences in japan, issn 0286-715x - (JP)
Issn : 0075-3432
Collection : Vol. 1 (1924) à Vol. 31 (1961) [Lacunes: vol. 29 (1959)]
Cote : Annexe Ca 5/5
URL : http://www.ms.u-tokyo.ac.jp/~toshi/jjm/JJM_HP/jjm-index.htm
cover
Journal d'analyse mathématique (jérusalem) - (IS)
Issn : 0021-7670
Collection : Vol. 1 n° 1 (1951) à Vol. 57 n° 1 (1991) [Lacunes: vol. 33 n° 1 (1977) ; vol. 55 n°1(1990)]
Cote : Annexe Fi 2/3
URL : http://link.springer.com/journal/volumesAndIssues/11854
cover
Journal de la société française de statistique - (FR)
Issn : 0037-914X
Collection : Vol. 1 n° 1 (1974) à Vol. 37 n° 4 (2005)
Cote : Salle recherche Sa 3/6
URL : http://journal-sfds.fr/index.php/J-SFdS/
cover
Journal de la théorie des nombres de bordeaux - (FR)
Issn : 1246-7405
Collection : Vol. 9 n° 2 (1997) à Vol. 29 n° 2, 2017 [Lacunes: vol. 9 n° 1 (1997)]
Cote : Salle Recherche Ra 6/7
URL : http://jtnb.math.u-bordeaux1.fr/
cover
Journal de mécanique - (FR)
Issn : 0021-7832
Collection : Vol. 1 n° 1 (1962) à Vol. 20 n° 4 (1981)
Cote : Annexe Bc 1/1
cover
Journal de mécanique théorique et appliquée - (FR)
Issn : 0750-7240
Collection : Vol. 1 n° 1 (1982) à Vol. 7 n° 6 (1988)
Cote : Annexe Bc 1/2
cover
Journal de mécanique théorique et appliquée suite de journal de mécanique (issn 0021-7832) - (FR)
Issn : 0780-7240
Collection : Vol. 1 n° 1 (1982) à Vol. 7 n° 7 (1988)
Cote : Annexe Réserve Ab 1/1
cover
Journal de mathématiques pures et appliquées - (FR)
Issn : 0021-7864
Collection : Vol. 48 n° 1 (1969) à Vol. 78 n° 10 (1999)
Cote : Salle recherche Wb 6/7
URL : http://www.sciencedirect.com/science/journal/00217824
cover
Journal für die reine und angewandte mathematik - crelle's journal - (DE)
Issn : 0075-4102
Collection : vol. 1 (1826) à Vol. 713, 2016 [Lacunes: numéros 6 à 8, 10 à 12, 15 à 19, 81, 413 à 422, 482 à 493, 689 à 697, 706]
Cote : Salle Recherche Ab 1/8
URL : http://www.degruyter.com/view/j/crll
cover
Journal of algebra - (US)
Issn : 0021-8693
Collection : Vol. 1 n° 1 (1964) à Vol. 375, February 1, 2013
Cote : Salle Recherche Ga 1/6 - Gb 1/6
URL : http://www.sciencedirect.com/science/journal/00218693?&_cid=272332&md5=
cover
Journal of algebraic geometry - (US)
Issn : 1056-3911
Collection : Vol 4 n° 1 (1995) à Vol. 9 n° 4 (2000)
Cote : Annexe Ba 4/4
URL : http://www.ams.org/publications/journals/journalsframework/jag
cover
Journal of applied probability - (GB)
Issn : 0021-9002
Collection : Vol. 1 n° 1 (1964) à Vol. 51 n° 4, December, 2014 [Lacunes: Vol. 41A (N°Spécial) (2004)]
Cote : Salle Recherche Aa 1/4
URL : http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.jap
cover
Journal of approximation theory - (US)
Issn : 0021-9045
Collection : Vol. 1 n° 1 (1968) à Vol. 19 n° 3 (1977) [Lacunes: vol. 19 n° 4 (1977)]
Cote : Annexe Dd 1/1
URL : http://www.sciencedirect.com/science/journal/00219045
cover
Journal of combinatorial theory. series a suite partiel de journal of combinatorial theory (issn 0021-9800) - (US)
Issn : 0097-3165
Collection : Vol. 1 n° 1 (1966) à Vol. 53 n° 1 (1990) [Lacunes: vol. 8 n° 4 (1970) ; vol. 9 n° 1 (1970) ; vol. 24 n° 2 et 3 (1978) ; (1979-1987) ; vol. 53 n° 2 (1990)]
Cote : Annexe Ff 5/5
URL : http://www.sciencedirect.com/science/journal/00973165
cover
Journal of combinatorial theory. series b suite partiel de journal of combinatorial theory (issn 0021-9800) - (US)
Issn : 0095-8956
Collection : Vol. 1 n° 1 (1971) à Vol. 48 n° 1 (1990) [Lacunes: (1978-1987)]
Cote : Annexe Ff 6/6
URL : http://www.sciencedirect.com/science/journal/00958956
cover
Journal of computer and system sciences - (US)
Issn : 0022-0000
Collection : Vol. 1 n° 1 (1967) à Vol. 25 n° 3 (1982)
Cote : Annexe Fi 3/4
URL : http://www.sciencedirect.com/science/journal/00220000
cover
Journal of differential equations - (US)
Issn : 0022-0396
Collection : Vol. 1 n° 1 (1965) à Vol. 254 n° 2, January 15, 2013 [Lacunes: Vol. 4 n° 3 (1968)]
Cote : Salle Recherche Gc 1/8
URL : http://www.sciencedirect.com/science/journal/00220396?&_cid=272398&md5=
cover
Journal of differential geometry - (US)
Issn : 0022-040X
Collection : Vol. 1 n° 1 (1967) à Vol. 97 n° 3, July, 2014 [Lacunes: Vol. 10 n° 3(1975)]
Cote : Salle Recherche Oa 1/4
URL : http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.jdg
cover
Journal of functional analysis - (US)
Issn : 0022-1236
Collection : Vol. 1 n° 1 (1967) à Vol. 264 n° 1, 1 February 2013
Cote : Salle Recherche Gd 1/6
URL : http://www.sciencedirect.com/science/journal/00221236
cover
Journal of geometry - (CH)
Issn : 0047-2468
Collection : Vol. 1 n° 1 (1971) à Vol. 11 n° 2 (1978)
Cote : Annexe Cd 6/6
URL : http://link.springer.com/journal/volumesAndIssues/22
cover
Journal of mathematical analysis and applications - (US)
Issn : 0022-247X
Collection : vol. 1 (1960) à Vol. 374 n° 1 (2011)
Cote : Salle recherche Ac 1/8 - Ad 1/1
URL : http://www.sciencedirect.com/science/journal/0022247X
cover
Journal of mathematical economics - (US)
Issn : 0304-4068
Collection : Vol. 4 n° 3 (1977) à Vol. 28 n° 1 (1998) [Lacunes: vol. 4 n° 1-2 (1977) ; vol. 18 n° (1989) ; vol. 21 n° 1 (1992) ; vol. 29 n° 2 à 4 (1998)]
Cote : Annexe Gi 4/5
URL : http://www.sciencedirect.com/science/journal/03044068
cover
Journal of mathematical physics - (US)
Issn : 0022-2488
Collection : Vol. 1 n ° 1 (1960) à Vol. 41 n° 12 (2000)
Cote : Salle de recherche Xa 1/4 - Xb 1/4
URL : http://jmp.aip.org/resource/1/jmapaq
cover
Journal of mathematics and mechanics devient indiana university mathematical journal (issn 0022-2518) et de journal of rational mechanics and analysis (issn 1943-5282) - (US)
Issn : 0095-9057
Collection : Vol. 6 (1957) à Vol. 19 n° 12 (1970) [Lacunes: vol. 18 n° 2 (1970)]
Cote : Annexe Fe 2/4
URL : http://www.iumj.indiana.edu/IUMJ/darchives.html
cover
Journal of mathematics and physics devient studies in applied mathematics (issn 0022-2526) - (US)
Issn : 0097-1421
Collection : Vol. 1 n° 1 (1921) à Vol. XLVII n° 2 (1967) [Lacunes: vol. XXXV n° 1 (1956) ; vol. XXXVI n° 1 (1957) ; vol. XL n° 1 (1961)]
Cote : Annexe Fe 1/1
URL : http://onlinelibrary.wiley.com/journal/10.1111/%28ISSN%291467-9590/issues
cover
Journal of mathematics the university of tokushima - (JP)
Issn : 1346-7387
Collection : vol. 1, 1967 à Vol. 50, 2016
Cote : Annexe Dd 6/6
URL : http://www-math.ias.tokushima-u.ac.jp/journal/mat.html
cover
Journal of multivariate analysis - (US)
Issn : 0047-259X
Collection : Vol. 1 (1971) à Vol. 68 n° 2 (1999) [Lacunes: Vol. 14 n° 1 (February) 1984]
Cote : Salle recherche Da 4/4
URL : http://www.sciencedirect.com/science/journal/0047259X
cover
Journal of noncommutative geometry - (CH)
Issn : 1661-6952
Collection : Vol. 1 n° 1 (2007) à Vol. 11 n° 2, 2017
Cote : Salle Recherche Jc 1/1
URL : http://www.ems-ph.org/journals/all_issues.php?issn=1661-6952
cover
Journal of number theory - (US)
Issn : 0022-314X
Collection : Vol. 1 n° 1 (1969) à Vol. 133, n° 2, February 2013 [Lacunes: Vol. 15 n° 6 (1973)]
Cote : Salle Recherche Ob 1/6
URL : http://www.sciencedirect.com/science/journal/0022314X
cover
Journal of operator theory - (RO)
Issn : 0379-4024
Collection : Vol. 27 n° 1 (1992) à Vol. 30 n° 1 (1993)
Cote : Annexe Dd 5/5
URL : http://www.mathjournals.org/jot/
cover
Journal of optimization theory and applications - (US)
Issn : 0022-3239
Collection : Vol. 5 (1970) à Vol. 105 n° 3 (2000) [Lacunes: Vol. 5 n° 3-4 (1970)]
Cote : Salle Recherche Ec 3/5
URL : autre support : Journal of Optimization Theory and Applications (Online) ISSN 1573-2878 - SPRINGER LINK
cover
Journal of pure and applied algebra - (US)
Issn : 0022-4049
Collection : Vol. 1 (1971) à Vol. 215 n° 12, December 2011 [Lacunes: (1980 à 1989)]
Cote : Salle Recherche Ga 7/8 - Gb 7/8
URL : http://www.sciencedirect.com/science/journal/00224049
cover
Journal of research of the national institute of standards and technology suite de journal of research of the national bureau of standards (1977) (issn 0160-1741) - (US)
Issn : 0098-8979
Collection : Vol. 66B n° 1 (1966) à Vol. 99 n° 1 (1994) [Lacunes: vol. 82 b n° 1 à 4 (1978) ; vol. 83 b n° 1 à 5 (1978)]
Cote : Annexe Db 5/5
URL : http://nistdigitalarchives.contentdm.oclc.org/cdm/nistjournalofresearchbyvolume/collection/p13011coll6
cover
Journal of symbolic logic - (US)
Issn : 0022-4812
Collection : Vol. 1 (1936) à Vol. 63 n° 4 (1998)
Cote : Annexe Ba 1/3
URL : http://www.jstor.org/action/showPublication?journalCode=jsymboliclogic
cover
Journal of the association for computing machinery - (US)
Issn : 0004-5411
Collection : Vol. 1 (1954) à Vol. 29 n° 6 (1982)
Cote : Annexe Fg 3/4
URL : http://dl.acm.org/citation.cfm?id=J401&picked=prox&CFID=149068644&CFTOKEN=80813613
cover
Journal of the franklin institute suite de franklin journal and american mechanics magazine (issn 0093-7029) - (GB)
Issn : 0016-0032
Collection : Vol. 301 n° 1-2 (1976) à Vol. 312 n° 3-4 (1981) [Lacunes: n° 1801 ; n° 1813 ; n° 1818 ; n° 1819 ; n°1826 ; n°1833 ; n°1839]
Cote : Annexe Db 3/3
URL : http://www.sciencedirect.com/science/journal/00160032
cover
Journal of the korean mathematical society - (KR)
Issn : 0304-9914
Collection : Vol. 38 n° 5-6 (2001) à vol. 47 n° 1-6 (2010)
Cote : Salle Recherche Eb 1/1
URL : http://www.kms.or.kr/home/kor/article/journal/journal_list_all.asp?globalmenu=9&localmenu=7
cover
Journal of the london mathematical society - (GB)
Issn : 0024-6107
Collection : Vol. 1 n° 1 (1926) à Vol. 90, Part 3, December, 2014 [Lacunes: Vol. 30 n°3 (1984) ; Vol. 49 n° 2 (1994)]
Cote : Salle Recherche Dd 1/4
URL : http://jlms.oxfordjournals.org/content/by/year
cover
Journal of the mathematical society of japan - (JP)
Issn : 0025-5645
Collection : Vol. 1 (1949) à Vol. 50 n° 4 (1998) [Lacunes: vol. 14 n° 4 (1962)]
Cote : Annexe Ce 4/5
URL : http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.jmsj
cover
Journal of the ramanujan mathematical society - (IN)
Issn : 0970-1249
Collection : Vol. 24 n° 1-4 (2009) à Vol. 28 n° 4, December, 2013
Cote : Salle Recherche Pa 3/3
URL : http://www.ramanujanmathsociety.org/publications/journal-of-the-rms
cover
Journal of the royal statistical society. series a, general avec supplements 1934 vol. 1 à 1940 vol. 7 (issn 1466-6162) - (GB)
Issn : 0035-9238
Collection : Vol. 110 (1947) à Vol. 158 n° 1-3 (1995) [Lacunes: vol. 120 (1957) ; années 1988 à 1991]
Cote : Annexe Ff 1/3
URL : http://eu.wiley.com/WileyCDA/WileyTitle/productCd-RSSA.html
cover
Journal of the royal statistical society. series b, methodological - (GB)
Issn : 1369-7412
Collection : Vol. 8 n° 1 (1946) à Vol. 49 n° 3 (1987)
Cote : Annexe Fg 3/4
URL : http://eu.wiley.com/WileyCDA/WileyTitle/productCd-RSSB.html
cover
Journal of theoretical probability - (US)
Issn : 0894-9840
Collection : Vol. 5 n° 1 (1992) à Vol. 13 n° 4 (2000)
Cote : Salle Recherche Oa 8/8
URL : http://www.springerlink.com/content/r836725q1k34/
cover
Journal of time series analysis - (US)
Issn : 0143-9782
Collection : Vol. 9 1988) à Vol. 21 n° 6 (2000)
Cote : Salle Recherche Oa 8/8
URL : http://onlinelibrary.wiley.com/journal/10.1111/%28ISSN%291467-9892/issues